Iosif Pinelis
Iosif Pinelis
Professor of Mathematical Sciences, Michigan Technological University
Verified email at mtu.edu - Homepage
TitleCited byYear
Optimum bounds for the distributions of martingales in Banach spaces
I Pinelis
The Annals of Probability 22 (4), 1679-1706, 1994
2521994
Extremal Probabilistic Problems and Hotelling's Test Under a Symmetry Condition
I Pinelis
The Annals of Statistics 22 (1), 357-368, 1994
891994
L’Hospital type rules for monotonicity, with applications
I Pinelis
J. Ineq. Pure & Appl. Math 3 (1), 2002
832002
l'Hospital rules for monotonicity and the Wilker-Anglesio inequality
I Pinelis
The American Mathematical Monthly 111 (10), 905-909, 2004
692004
Remarks on inequalities for the probabilities of large deviations
IF Pinelis, AI Sakhanenko
Teoriya Veroyatnostei i ee Primeneniya 30 (1), 127-131, 1985
641985
Optimal tail comparison based on comparison of moments
I Pinelis
High dimensional probability, 297-314, 1998
581998
Asymptotic equivalence of the probabilities of large deviations for sums and maximum of independent random variables.(Russian) Limit theorems of probability theory, 144–173, 176
IF Pinelis
Trudy Inst. Mat 5, 1985
451985
Fractional sums and integrals of r-concave tails and applications to comparison probability inequalities
I Pinelis
Advances in stochastic inequalities (Atlanta, GA, 1997) 234, 149-168, 1999
431999
Some inequalities for the distribution of sums of independent random variables
SV Nagaev, IF Pinelis
Theory of Probability & Its Applications 22 (2), 248-256, 1978
431978
Remarks on inequalities for large deviation probabilities
IF Pinelis, AI Sakhanenko
Theory of Probability & Its Applications 30 (1), 143-148, 1986
421986
Estimates of the moments of sums of independent random variables
IF Pinelis, SA Utev
Teoriya Veroyatnostei i ee Primeneniya 29 (3), 554-557, 1984
421984
Monotonicity properties of the relative error of a Padé approximation for Mills’ ratio
I Pinelis
J. Inequal. Pure Appl. Math 3 (2), 1-8, 2002
392002
Exact inequalities for sums of asymmetric random variables, with applications
I Pinelis
Probability Theory and Related Fields 139 (3-4), 605-635, 2007
372007
On normal domination of (super) martingales
I Pinelis
Electronic Journal of Probability 11, 1049-1070, 2006
372006
Estimates of the moments of sums of independent random variables
IF Pinelis, SA Utev
Teoriya Veroyatnostei i ee Primeneniya 29 (3), 554-557, 1984
371984
Estimates of moments of infinite-dimensional martingales
IF Pinelis
Mathematical Notes 27 (6), 459-462, 1980
371980
Evolutionary models of phylogenetic trees
I Pinelis
Proceedings of the Royal Society of London. Series B: Biological Sciences …, 2003
352003
Exact exponential bounds for sums of independent random variables
IS Pinelis, SA Utev
Theory of Probability & Its Applications 34 (2), 340-346, 1990
341990
A problem on large deviations in a space of trajectories
IF Pinelis
Theory of Probability & Its Applications 26 (1), 69-84, 1981
331981
On L’Hospital-type rules for monotonicity
I Pinelis
J. Inequal. Pure Appl. Math 7 (2), 1-19, 2006
292006
The system can't perform the operation now. Try again later.
Articles 1–20